|Problem Taking My Meds
Jun 17, 2003
Dear Doc. I'm not sure whats wrong with me, Since 1994 I was tested positive for the hiv virus. I'ts now 2003 and I have full blown aids, I can't for the life of me, take the meds. I'm on Kaletra and trizavir, For years its been the side effects and I know i need the meds to survive, what kind of help can i get to take these meds.
| Response from Dr. Young
Side effects of medications are a common problem in the managment of therapy.
There are a ton of tips, tricks and methods to minimize side effects of therapy-- when are you taking your medications? Are you taking them with meals? What type of food- for example.
There shouldn't be a reason why your doctor can't find a regimen that you can take and tolerate-- I'd ask you to communicate your symptoms and questions.
Good luck-- keep us informed how your do. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is There Any Problem With Taking Acyclovir While On HIV Meds?
- Is There Any Problem With Taking Anadrol While On HIV Meds?
- Is There Any Problem With Taking Azithromycin While On HIV Meds?
- Is There Any Problem With Taking Crestor While On HIV Meds?
- Is There Any Problem With Taking Nexium While On HIV Meds?
- Is There Any Problem With Taking Oxandrolone While On HIV Meds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.